Just a quick question, with the hope someone else has some advice for me! I've been on Rigevidon pill for a little while now after being changed from microgynon.
Within the past 8 months or so I've been having occasional bleeding after sex, it seems to be about once a month and 'maybe' around the 3rd week of taking my pill packet. I also sometimes seem to get more discharge than normal which looks a browny colour rather than clear.
I've been to the doctors twice and they've taken swabs for all STI's and bacterial infections and they've all come back normal. I am getting quite worried at what this could be, but also could this possibly be pill related? Should I ask to change pill and see if it makes a difference- but want to bother if chances of this being the cause is slim! I'm only 22 so currently don't have smear tests and the doctor didn't think I needed one. Any help or advice is appreciated, thanks.
Put yourself through the test